# SDR SWIA202265667

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR SILL ANGLE BETWEEN APPROXIMATELY FS708 AND FS797.    (C CHECK RO 5/23/22)    REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS AS PER REO 690-53-41-301 REV -- DATE 2022-03-18 PRESSURE CHECK GOOD / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY /  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
